MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during the ventilation of a patient, the device alarmed with disconnection on ventilator side.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).The report contains also the investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.Upon review of the logfiles, the issue reported by the customer could be confirmed.The device alarmed with the disconnection on ventilator side on the day of the event.The event occurred during ventilation, however, no harm to the patient was reported.2025-10-24 09:20:52 disconnection on ventilator side alarms (b)(6).2025-10-24 09:20:29 high tidal volume alarms (b)(6).2025-10-24 09:20:11 audio paused on special (b)(6).2025-10-24 09:20:09 audio paused off special (b)(6).2025-10-24 09:20:00 audio paused on special (b)(6).2025-10-24 09:19:02 disconnection on ventilator side alarms (b)(6).Following the event, during troubleshooting test mode 13, ppat (patient pressure) and paw (airway pressure) were not running in tandem.The root cause was determined to be a defective inspiratory valve.After the valve was replaced, the device passed all functional tests and operated as intended.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23725434
Report Number3001421318-2025-00950
Device Sequence Number10670511
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)201021(240)159001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown